# SDR MASA200602650

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,665 hours, 6,250 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2687 DTW.  STAB FAULT STATUS.  CONTRACT MX RE-RACKED NR 1 AND NR 2 SSCU AND PERFORMED SPOST1/2.  NO FURTHER DEFECTS NOTED.
